What causes diarrhea after consuming spicy food in an elderly person?
it may be due to overgrowth of abnormal bacteria Iin the intestine
Hello. Thanks for putting your query in hcm. It may be due to some malabsorption syndrome. Also at tgis age the movement of intestine is slower than normal leading to overgrowth of abnormal bacteria in the intestine which leads to loose motion. So I will suggest you to take probiotic and tablet rifaximin 400mg twice a day for at least 2 weeks. You can discuss with your primary physician about these medications. If there is no improvement then visit a gastroenterologist for physical examination and evaluation who will do some tests like stool examination and endoscopy to see for the cause and manage accordingly.
I hope I have answered yiur query and this will help you. Wish you a good health
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of bleeding after diarrhea
- What causes diarrhea after taking aloevera
- What causes diarrhea after meth binge
- What causes diarrhea immediately after taking food
- What causes continuous diarrhea
- What causes diarrhea after taking probiotics
- What causes mucus discharge after diarrhea
- What causes stomach pains and diarrhea after eating
- What causes diarrhea after eating
- What causes diarrhea even after stopping novamox